# SDR CA141209001

- Difficulty date: December 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 1,328 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH34745
- Condition: Eroded
- Location: Engine
- Part time: 919 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON VISUAL INSPECTION OF IGNITER, FOUND SMALL ROUND PART INSIDE TIP OF IGNITER LOOSE, ABOUT TO FALL OFF INTO COMBUSTION CHAMBER.  HAD THE TIP COME OFF IT COULD POTENTIALLY HAVE CAUSED SIGNIFICANT FOD DAMAGE TO TURBINE BLADES.
